# SDR IXXA20151230119

- Difficulty date: December 3, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 58,917 hours, 21,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF REAR L4 DOOR DENTS, SCRAPES & DAMAGE IN SKIN.  BLENDED SCRAPE AT STRINGER 15L, FS 1715, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  TWO EACH DENTS AT FS 1708, STRINGER 15L - 17L.  REPAIRED IAW SRM 53-00-01 REPAIR 3 FIG 201.
